So I found a new vet, brought my budgie to her.. She said the birdie has a sinus infection which what's causing her eye problems. Gave me antibiotics.
I've been having some issues myself (just can't afford to go to a human doctor), and I misunderstood something she said.. or something. I just realize I've been making a mistake now.
Last night was shaking up her medicine to mix it up, thinking "this stuff isn't going to last 10 days.." and reread the bottle (I had read it when I got home, so I must've also misread it) and it said 0.01ml. Apparently I've been giving her 0.1ml instead. Which is what my other budgie was taking when he was on antibiotics..
So I skipped last night's dosage, just in case.. I had given her 0.6ml before then (6 doses). I feel like absolute crap over it, laid in bed wondering what's going to happen to her. It doesn't SEEM like anything is wrong.. her eye is MUCH less puffy and red and definitely looking back to normal. She's still really thin, which I've been working on getting her weight back up, but now I'm not sure if it's my imagination or if she's even thinner.
So I'm wondering what antibiotic overdose symptoms would be in a budgie..